# SDR IXXA2022083102

- Difficulty date: July 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 145T25235
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL UPPER SURFACE OFF REAR SPAR FITTING WHERE THE DOG BONE FITTING ATTACHES TO REAR SPAR FITTING CORROSION UNDER HARDWARE BOLT.
